Tree Pivot-Minors and Linear Rank-Width

Dabrowski, KK orcid.org/0000-0001-9515-6945, Dross, F, Jeong, J et al. (4 more authors) (2022) Tree Pivot-Minors and Linear Rank-Width. SIAM Journal on Discrete Mathematics, 35 (4). pp. 2922-2945. ISSN 0895-4801

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2021, Society for Industrial and Applied Mathematics. This is an author produced version of an article accepted for publication in SIAM Journal on Discrete Mathematics. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: tree; pivot-minor; linear rank-width
Dates:
  • Published: January 2022
  • Published (online): 7 December 2021
  • Accepted: 11 August 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 01 Sep 2021 11:16
Last Modified: 06 Dec 2024 17:01
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Identification Number: 10.1137/21M1402339
Open Archives Initiative ID (OAI ID):

Export

Statistics